The Oncologist · 2019 · 28 citations · 6 references
MedicineDermatologyOncologyCutaneous OncologyImmuno-oncology PharmacotherapyImmunotherapyCancer ImmunotherapyCheckpoint Inhibitor TherapyImmune Checkpoint InhibitorsImmune-related Adverse EventsImmunotherapy For Skin CancerInflammatory DermatosesCutaneous Drug EruptionsDermatologic Adverse EventsImmune-mediated Adverse EventsImmune-related Skin ToxicityLichenoid DermatitisLung AdenocarcinomaMedication-related Adverse EventsPembrolizumab Therapy
Checkpoint inhibitors such as pembrolizumab, an anti-PD-1 monoclonal antibody, are a promising new category of oncological therapeutics, associated with a higher risk of immune-related adverse events including dermatological, autoimmune and endocrine sequelae. Here, we present a case of a woman 76 years of age with stage IV lung adenocarcinoma who developed a severe and steroid-refractory lichenoid dermatitis associated with pruritus on pembrolizumab. This eruption resolved completely with a short course of oral cyclosporine. Cyclosporine is a promising and effective treatment option for checkpoint inhibitor-related severe cutaneous eruptions.
6
Tomokazu Iyoda, Noriaki Kurita, Ayumi Takada et al. · American Journal of Case Reports · 2018 · 36 citations · Full text